Jump to content
CrazyBoards.org

gambling with your ADs


gambling with your meds  

16 members have voted

  1. 1. your AD works okay (you're fine, not suicidal, but not normal or happy yet), do you:

    • stay on it. no use risking full on depression again
      2
    • add to it. stay on as a saftey net (if possible) and experiment
      12
    • kick it. it's not "working" if you still aren't YOU.
      1
    • other. let me know what it is if you choose this pleeaase!
      1


Recommended Posts

I'm stuck with this dilemma right now-- I think my wellbutrin is gonna poop out on me again so I'm wondering if I should gamble and try different things now...or see how long I can get out of this so-so period. Curious what you all do in this situation.

meg

Link to comment
Share on other sites

I don't want to settle for "ok". Just because it's better it doesn't mean that it is good and I shouldn't have to settle for ok just because I don't feel like absolute hell anymore. The goal is to feel as healthy as possible. Not just "not like total shit".

Link to comment
Share on other sites

Of course the real answer is "Discuss with Pdoc to come up with solution". ;) ~

If you are on something that kind of works, then maybe tweaking it will make it Work with a capital "W". That being said, I wouldn't go with an unacceptable med for too long, couple weeks to months maybe.

Link to comment
Share on other sites

I don't want to settle for "ok". Just because it's better it doesn't mean that it is good and I shouldn't have to settle for ok just because I don't feel like absolute hell anymore. The goal is to feel as healthy as possible. Not just "not like total shit".

Luna said it best for me.

Link to comment
Share on other sites

I have to say, I feel very similar to the original poster. My pdoc and tdoc have said that I have to make a decision about how much in the way of mood swings and lows I can tolerate, and be prepared that I will probably always feel this way to a large degree. I have moments of pleasure but definitely tend toward low on the whole. It sucks but I feel this is my lot. Maybe I have given up.

Link to comment
Share on other sites

My pdoc and tdoc have said that I have to make a decision about how much in the way of mood swings and lows I can tolerate, and be prepared that I will probably always feel this way to a large degree.

hey karuna,

I still have a lot of things to try so I'm not giving up yet (neither are the docs, I hope) but I can understand where you're coming from being faced with this kindof crappy decision, and I also understand where you'd lose hope. However, try and remember how far medications have come over the past few years-- we're always getting closer to understanding and treating MI-- nobody's gonna give up on that search for the best way to give people their lives back (there are too many of us to forget about it and give up!)

anyway, I guess what I'm trying to say is that just because your doctors can't find the right treatment right now, doesn't mean that you're stuck with this forever, so don't let that teeny inkling of hope that I bet is hiding in the back of your mind go out, k? I'm one to talk, I know, and it sounds like you've been through the ringer a lot longer than I have, but I'm gonna keep trying and take my own advice, and I hope you do too.

At least all of us really really really appreciate those happy moments, you know? savoring that feeling is a good skill to hold onto. eep. I'm sorry if I sound all pep-talky and preachy, it's not my intent! you give great advice yourself ;)

luck, thanks for responding,

meg

Link to comment
Share on other sites

I say if your on the highest dose and further improvement is needed add to it or go off it and give something else a shot. If you aren't on the highest dose just raise it and see how that goes.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...